# SDR ABXA060057

- Difficulty date: January 11, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 40,201 hours, 43,529 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 9911861503
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SPAR BOX SKIN CRACKED ON UPPER SKIN, JUST FORWARD OF STRESS PLATE.  COMPLIED WITH REA D955-53041 AND REPAIRED AREA.
